# SDR 2002F00989

- Difficulty date: October 16, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 16,843 hours, 24,299 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 1299100471
- Part serial: S2012
- Condition: Cracked
- Location: Rt Engine
- Part time: 2,906 hours, 3,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 166 WAS IN FOR A STRUCTURAL INSPECTION. WHILE IN MAINTENANCE, THE RT TRUSS WAS DISCOVERED TO HAVE A CRACK AT THE INBOARD AND OUTBOARD UPPER COWLING SUPPORT BRACKETS. REMOVED AND REPLACED THE RT TRUSS. REPORT STATES THAT VENDOR FOUND THE TRUSS CRACKED AT BOTH UPPER COWLING BRACKETS. VENDOR PROCEEDED TO REPAIR TRUSS SUPPORT BRACKET MOUNTS BY FABRICATING AND INSTALLING REPAIR DOUBLERS AND FILLERS ON UPPER COWLING BRACKETS IAW REPAIR DRAWING SR-CO-00012 REV B. DATED 12-10-02. COMPLIED WITH "H" CHECK INSPECTION IAW REPS SRM. VISUALLY VERIFIED THE COMPLETION OS SB 71-3024 AND SB 71-3144 REV "I" HAS BEEN PREVIOUSLY COMPLIED WITH IN ACCORDANCE WITH AD 2001-22-16. P
